# SDR SWAA2022012885447

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON ANTENNA DOUBLER IN FWD CARGO BILGE STA 505 TO 517 LBL 2 TO RBL 2 / REMOVED DAMAGE ANT. DOUBLER FCB BILGE AND REPLACED W/NEW ANT DOUBLER P/N 143A3233-4. ORIGINAL ANT DOUBLER FOUND TO BE OUT OF LIMITS IN AN AREA OF BS-505-517; LBL2 TO RBL2 PER SRM 51-40-02-0G-0 AND DWG# 143A3233 + 143A3230 NO LIMITS AVAILABLE
